# SDR DHLA2009801012

- Difficulty date: April 7, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 87,000 hours, 33,217 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 RT SPOILER PANEL EXTERNAL SKIN DELAMINATED (STA XRS 162.000 - 230.000).  CUT OUT DELAMINATED AREA IAW SRM 57-2-3 PG 33 FIG 4D PAR 23.  FABRICATED REPAIR PLUG  AND CORE IAW SRM 57-1-1 PG 15,SRM 57-2-3 PAR.23.6,SRM 57-2-0 PAR. 4. PERFORMED  CLEANING IAW SRM 51-1-9 PAR 1 TR NR 51-142.  CURED AND BONDED REPAIR PARTS IAW SRM 51-1-9 PAR 2, 4 TR 51-142.
